Jñānābha‎ > ‎

Volume 30 (2000)

The PDF version can be downloaded by clicking the DOWNLOAD button.

https://docs.google.com/viewer?a=v&pid=sites&srcid=ZGVmYXVsdGRvbWFpbnx2cGlyc2N8Z3g6NzY5ZTJjMjRlYzdiM2ZkZA

 

CONTENTS

S.No.

TITLE

Author

Page No  

1.

EXISTENCE OF MAXIMAL ELEMENTS AND APPLICATIONS [PDF]

A. Carbone and S.P. Singh

1-8

2.

SOME EXPECTATIONS ASSOCIATED WITH MULTIVARIATE GAMMA AND BETA DISTRIBUTIONS INVOLVING THE MULTIPLE HYPERGEOMETRIC FUNCTION OF SRIVASTAVA AND DAOUST [PDF]

R.C. Singh Chandel and P.K. Vishwakarma

9-16

3.

MATHEMATICAL MODELS ON I;;PIDEMIOLOGICAL PROBLEMS WITH SPECIAL REFERENCE TO AIDS AND ITS REDUCTION STRATEGIES · USE OF COMPOUND BINOMIAL DISTRIBUTION. [PDF]

S. S. Mishra, D.N. Pandey and A.S. Mishra

17-25

4.

CLASS OF CERTAIN UNIVALENT FUNCTIONS [PDF]

K.K. Dixit and A.L. Pathak

27-35

5.

ON FLEXIBILITY OF PRIME ASSOSYMMETRIC RINGS [PDF]

K. Suvama and G. Ramabhupal Reddy

37-38

6.

NUMERICAL SOLUTION OF THE STEADY STATE NAVIER-STOKES EQUATIONS USING ELLIPTIC SOLVER [PDF]

P.K. Shanna and Rajesh Kumar

39-48

7.

WAITING TIME DISTRIBUTION IN A RREPAIR SYSTEM WITH MULTIDIMENSIONAL STATE SPACE AND RANDOM BATCH ARRIVAL FOR EXCHANGABLE ITEMS [PDF]

S.S. Mishra and S. Rizvi

49-60

8.

A RESULT ON SIMPLE ACCESSIBLE RINGS [PDF]

S. Suvama and K. Subhashini

61-62

9.

SOME OPERATION- TRANSFORM FORMULAE FOR Sμ-TRANSFORM [PDF]

M.M.P. Singh

63-67

10.

FRACTIONAL INTEGRAL FORMULAE INVOLVING THE PRODUCT OF A GENERAL CLASS OF POLYNOMIALS AND I-FUNCTION OF TWO VARIABLES-II [PDF]

Shailesh Jaloree , Anil Goyal and R.D. Agrawal

69-74

11.

ON RELATIVELY SINGULAR MAPS [PDF]

Anjali Srivastava and Abha Khadke

75-79

12.

APPROXIMATING COMMON FIXED POINTS OF TWO NONEXPANSIVE MAPPINGS IN BANACH SPACES [PDF]

Anil Rajput and Abha Gupta

81-90

13.

SOME N-TUPLE INTEGRAL EQUATIONS INVOLVING INVERSE MELLIN TRANSFORMS [PDF]

A.P. Dwivedi, Jyotsna Chandel and Poonam Bajpai

91-95

14.

A UNIFIED PRESENTATION OF CERTAIN SUBCLASSES OF STARLIKE AND UNIFORMLY CONVEX FUNCTIONS WITH NEGATIVE COEFFICIENTS [PDF]

Kaushal Kishore Dixit and lndu Bala Misra

97-102

15.

SOME RESULTS INVOLVING GENERALIZED HYPERGEOMETRIC FUNCTION, GENERALIZED PROLATE SPHEROIDAL WAVE FUNCTION, GENERALIZED POLYNOMIALS AND THE MULTI-VARIABLE. H-FUNCTION [PDF]

V.G. Gupta and Suman Jain

103-110

16.

THE INTEGRATION OF CERTAIN PRODUCTS OF THE MULTIVARIABLE H-FUNCTION WITH GENERAL POLYNOMIALS AND EXTENDED JACOBI POLYNOMIALS [PDF]

V. G. Gupta and Suman Jain

111-120

17.

A REMARK ON SASAKIAN RECURRENT SPACES OF THE FIRST KIND [PDF]

A.K. Singh and K.L. Joshi

121-12 4

18.

ON SOME MULTIDIMENSIONAL INTEGRAL TRANSFORMS OF SRIVASTAVA AND PANDA'S H-FUNCTION OF SEVERAL COMPLEX VARIABLES [PDF]

R.C. Singh Chandel and Kamlendra Kumar

131-135

19.

ON DISTRIBUTIONAL STRUVE TRANSFORMATION [PDF]

Vijay Kumar and N.K. Agrawal

131-135